Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Absolute summability factors of type $ (X,Y)$

Author: K. N. Mishra
Journal: Proc. Amer. Math. Soc. 122 (1994), 531-539
MSC: Primary 40D15; Secondary 40F05
MathSciNet review: 1201805
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In Theorem 1 a set of sufficient conditions is investigated for the summability factor of type $ {\theta _n} \in (\vert\bar N ,q{\vert _k},\vert\bar N ,p{\vert _k}),k \geq 1$. In the special case when $ k = 1$ three different sets of necessary and sufficient conditions are established in Theorem 2 for the factor $ {\theta _n}$. Various known and some new results are also deduced as special cases.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40D15, 40F05

Retrieve articles in all journals with MSC: 40D15, 40F05

Additional Information

Keywords: Absolute summability, absolutely regular, absolute convergence, space of absolutely convergent series, absolutely conservative
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society